default search action
"On the Existence of Quasipattern Solutions of the Swift-Hohenberg Equation."
Gerard Iooss, Alastair M. Rucklidge (2010)
- Gerard Iooss, Alastair M. Rucklidge:
On the Existence of Quasipattern Solutions of the Swift-Hohenberg Equation. J. Nonlinear Sci. 20(3): 361-394 (2010)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.